Alert archive / New York / Wind Advisories in 2024

Wind Advisory 2, NWS Binghamton, NY

January 10, 202417 counties in New York; 7 counties in Pennsylvania

NWS Binghamton, NY issued this wind advisory at Jan 10, 2024, 3:39 AM EST for 17 counties in New York; 7 counties in Pennsylvania. It took effect at Jan 10, 2024, 9:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2024, 3:39 AM EST (08:39 UTC)
In effect from
Jan 10, 2024, 9:00 AM EST
Expired
Jan 10, 2024, 6:20 PM EST
In force
9 hr
Issued by
NWS Binghamton, NY
All 24 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2024-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2024-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 832 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
832 m²/s²
0-3 km storm-relative helicity
1288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WWUS71 KBGM 100839
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
339 AM EST Wed Jan 10 2024

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-110000-
/O.NEW.KBGM.WI.Y.0002.240110T1400Z-240111T0000Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Watkins Glen, Elmira, Ithaca,
Hamilton, Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Owego,
Waverly, Binghamton, Delhi, Walton, Monticello, Sayre, Towanda, 
Hallstead, Montrose, Damascus, Equinunk, Tunkhannock, Scranton, 
Hazleton, Wilkes-Barre, Milford, and Honesdale
339 AM EST Wed Jan 10 2024

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST
THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central New York and northeast 
  Pennsylvania.

* WHEN...From 9 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds will be in the
  afternoon, favoring higher elevation areas. Saturated soil may
  also make it easier for tree damage to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
820 
WWUS71 KBGM 102025
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
325 PM EST Wed Jan 10 2024

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
102130-
/O.CAN.KBGM.WI.Y.0002.000000T0000Z-240111T0000Z/
Northern Oneida-Madison-Southern Oneida-Cortland-Chenango-Otsego-
Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Boonville, Hamilton, Oneida, Rome, Utica,
Cortland, Norwich, Oneonta, Owego, Waverly, Binghamton, Delhi, 
Walton, Monticello, Sayre, Towanda, Hallstead, Montrose, 
Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
325 PM EST Wed Jan 10 2024

...WIND ADVISORY IS CANCELLED...

Winds have decreased below advisory levels across most of central
New York and northeastern Pennsylvania. Any wind gusts this 
evening should be below 40 mph. 

$$

NYZ015>018-022>025-110000-
/O.CON.KBGM.WI.Y.0002.000000T0000Z-240111T0000Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, and Ithaca
325 PM EST Wed Jan 10 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Yates, Seneca, Southern Cayuga, Onondaga, Steuben, 
  Schuyler, Chemung and Tompkins counties.

* WHEN... To 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds will be late this
  afternoon. Saturated soil may also make it easier for tree 
  damage to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
408 
WWUS71 KBGM 102320
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
620 PM EST Wed Jan 10 2024

NYZ015>018-022>025-110030-
/O.CAN.KBGM.WI.Y.0002.000000T0000Z-240111T0000Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-
Including the cities of Penn Yan, Seneca Falls, Auburn, Syracuse,
Corning, Hornell, Watkins Glen, Elmira, and Ithaca
620 PM EST Wed Jan 10 2024

...WIND ADVISORY IS CANCELLED...

Winds have fallen below criteria and the advisory has been
cancelled. Winds will gradually become calmer overnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Jan 10, 1:16 AM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Jan 10, 1:16 AM EST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
116 AM EST Wed Jan 10 2024

.SYNOPSIS...
A strong storm is moving through the area tonight, bringing
heavy rain and increasingly strong southeast winds. Heavy rain
and snow melt will cause localized flooding. Downed trees and
powerlines will be possible. Breezy west to southwest winds will
return on Wednesday, with a clipper system arriving Thursday.
Yet another complex, strong storm system is on tap for the weekend.

&&

.NEAR TERM /THROUGH TODAY/...
115 AM Update...

Wind headlines were cancelled at midnight, though a few gusts
around 30-35 mph may persist in the Mohawk Valley and westward
towards Syracuse until the wind shift associated with the cold
front comes through.

While the threat of heavy rainfall is diminishing, there's some
heavier showers lining up ahead of the front, particularly in NE
PA, and likely to translate into the Catskills as well. These
are fairly progressive, but with runoff and streams still
rising, will keep the Flood Watch going for now.

With a tight pressure gradient setting up, winds will approach
advisory criteria again later today (late morning/afternoon),
though lower elevations may stay just shy of criteria.

1045 PM Update...

One last batch of very strong wind gusts are occurring just
ahead of the last prefrontal rain band which is now racing into
CNY/NE PA from the west. This last area of strong southeast wind
energy produced gust of 63 kts at KPEO and 47 kts at KELM within
the last hour. Flood advisories are now out for all of
Northeast PA, Sullivan county NY and southern Delaware
county...where 1-2 inches of rain is combining with snow melt to
cause minor flooding issues. Watching Towanda creek at
Monroeton along with several other smaller creeks in Bradford
county which are rising rapidly; and with this last batch of
rain moving through (and continued snow melt) it could push some
creeks toward bankful. Also issued a flood warning for the west
branch of the Delaware River at Walton, as it is forecast to
reach minor flood stage by Wednesday morning; cresting about a
foot over minor Wednesday afternoon.

Winds are expected to diminish rapidly from west to east over
the next several hours.

Previous Discussion Below

635 PM Update...

Winter weather: Lingering snow across Oneida county and the
higher elevations of the Catskills is quickly transitioning to
rain, and it should be all rain everywhere by 8-9 PM this
evening. Will let the winter weather advisory for Sullivan
county expire on time, at 8 PM EST. Thus far it seems snowfall
was generally a slushy 1-3 inches over the hilltops, with a
slushy brief 1 inch or less in the lower elevations; except a
solid 1-3 inches of snow did fall across the Mohawk Valley
region earlier this evening. The subfreezing air is quickly
being scoured out by the increasing warm air advection on the
southeast winds, and again, snow should no longer be an issue.

Winds: The winds are really starting to increase, right on
schedule. We are seeing sustained southeast winds of 25 to 35
mph with gusts of 40 to 55 mph already being observed over the
higher elevations (data via NY mesonet, and PA mesonet/CWOP/RAWs
stations). A few locations have seen gusts already above 50
kts...winds are expected to peak between now and midnight, then
quickly decrease under 25 mph during the predawn hours. Power
outages are increasing over the area, and there have been
several reports of down trees and other damage already.

Rainfall & Flooding: Increased QPF amounts slightly across the
favored east facing slopes of the Poconos and southern
Catskills, where localized precipitation totals (snow and rain)
could reach 3 inches by daybreak Wednesday. The heaviest rain is
starting to working into the area now, and there could even be
a rumble of thunder around midnight. The rain quickly tapers off
from west to east between 1 AM and 5 AM. Rainfall rates could
reach 0.50 inches per hour, or locally higher later this evening.
Will continue to monitor the situation closely. The flood watch
remains in effect for all of NE PA, the Catskills, Otsego,
Broome and Chenango counties through Wednesday afternoon.

Otherwise, made minor edits to the PoPs, and weather grids to
bring scattered snow showers further south into the Twin Tiers
Wednesday evening.

250 pm update...

Precipitation has moved into the area which started as snow.
Snow accumulations have been up to 3 inches across the higher
terrain. As surface and low level temperatures rise snow is
changing to rain from southwest to northeast. It will change
over last in Oneida County this evening where an inch or two
will fall. Rainfall will become heavy this evening into the
overnight ahead of an occluded front. The heaviest rain of 1.5
to 2.5 inches will again be across the Poconos and southern
Catskills. The rest of south central NY and NEPA will get 3/4 to
1.5 inches of precipitation (melted snow from today and rain).
Most of the snow on the ground will melt especially where it
will be warmer in NEPA and Sullivan County NY. This area will
have the highest threat of flooding. A few headwater points are
forecasted to get to around flood stage tonight into Wednesday.
Streams, creeks, and urban areas could have flash flooding
tonight.

Temperature will rise into the upper 40s and lower 50s this
evening. Southeast winds will continue to increase to 25 to 40
mph sustained with gusts over 50 mph. Trees and power lines will
come down. The winds drop to under 20 mph behind the front late
tonight but then increase again during the afternoon and evening
Wednesday. Winds may be strong enough for another wind advisory.
Temperatures behind the front fall into the 30s then stay there
through the day. Wednesday night low will be from the mid 20s to
around 30.

As the colder air comes in Wednesday it will be mostly dry in
the morning. During the afternoon into the night the upper level
low will move through with showers. Rain will change back to
snow with the greatest amounts over CNY and the higher terrain
especially the Tug. The Tug could get a few inches of snow Wed
night. The low level flow will be from the west so northern
Oneida County has the best chance of lake enhancement.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
A weak clipper system will move the region on Thursday bringing
additional clouds and some snow showers. With westerly flow,
some additional moisture off of Lake Ontario may enhance snow
showers as well Thursday with some light lake effect snow
showers lingering into Thursday night. Total accumulations off
of Lake Ontario of an inch or two are possible with dustings
elsewhere given the scattered nature of the snow showers. Some
locations may warm into the upper 30's ahead of the clipper,
warm enough for rain to mix in at the surface. With cloud cover
lows Thursday night only fall into the 20's.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Attention then turns to another storm deepening and tracking
into the Great Lakes Friday and Saturday. The good news is QPF
is modeled to be lower for most of the region with this event
with half to a little over an inch currently forecasted. Similar
to the ongoing event temperatures at the onset should support a
few hours of snow before changing to rain across the region as
warm southerly flow causes temperatures to rise Friday night
well into the 30's and some 40's. Both urban/small stream
localized flooding and river flooding potentials will both be
potential hazards. Also, winds increase yet again with some
southeast gusts of 30-50 mph currently modeled.

Temperatures look rather steady or slowly fall Saturday as the
system moves northeast of the region. A return to westerly flow
looks to kick off another round of some lake effect snow
showers this weekend. The winds may be slightly south of
westerly at times which would focus the snow showers a little
north and west of the area. Temperatures fall into the 10's and
20's after the warmer day Saturday.

A fairly cold airmass should continue progressing into the
region early next week. Lake effect should taper off Monday.
However, signals for another storm are increasing with ensemble
guidance for later Monday and Tuesday. The track looks to be
further east and favorable for snow if the storm forms and
impacts our region. Continued temperatures in the 10's and 20's.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Strongest wind gusts have ended across the area, and a cold
front will soon bring a shift in winds from SE to SW. Lines of
showers are still set to move through all terminals, with a
brief return to visibility restrictions likely as they push
through.

Ceilings are difficult to grasp, with a wide range of conditions
across the area. Conditions will generally improve to MVFR and
VFR behind the cold front, with localized exceptions. Widespread
MVFR ceilings are expected to redevelop by mid to late morning,
with scattered rain/snow showers likely in the afternoon in CNY.

Outlook...

Late Wednesday night...Restrictions possible from rain/snow
showers, especially Central NY.

Thursday through Friday...Restrictions possible from rain/snow
showers from a clipper system; mainly central NY terminals.

Friday Night through Sunday...Restrictions possible from
rain/snow showers as another strong system affects the area.

&&

.HYDROLOGY...
From 423 PM Monday...

A significant flash flood event could unfold on Tuesday night for
much of Northeastern Pennsylvania extending into the NY Western
Catskills as 2-3 inches of rain is forecast along with an additional
potential for 1 inch of snowmelt runoff. Minor flooding of streams
and rivers is also possible within the Upper Susquehanna and Upper
Delaware headwaters further into CNY but the main focus is
currently positioned toward our southern zones.

Smaller, fast responding rivers and streams throughout NEPA and
Sullivan county NY will need close monitoring Tuesday night as
strong winds and very moist air spreading over the region will
likely help to rapidly diminish the snow pack by Wednesday
morning. A period of moderate to heavy rainfall is also
anticipated during the evening and early overnight. Small
rivers and streams that extend down from the higher terrain of
the Poconos and into the major metro areas of the Wyoming and
Lackawanna valleys will be just one of the key areas to focus
attention and preparations for rapid flooding.

Significant rises of the larger rivers and supporting
tributaries elsewhere within the Upper Susquehanna and Delaware
basins will occur by late Tuesday night through Wednesday. The
magnitude of any flood impacts associated with these rivers
should be generally minor as there is less water within the snow
cover and forecasts of rainfall are generally lower.

The uncertainties of this weather and potential flood event are high
and won't be fully realized until most of the rain has been captured
by gauges and an assessment of snow loss is observed. Current river
forecasts are a reasonable approximation based on today's information
but are absolutely subject to change over the next 48 hours.

Stay tuned.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 1 PM EST this afternoon for PAZ038>040-043-
     044-047-048-072.
NY...Flood Watch until 1 PM EST this afternoon for NYZ045-046-056-
     057-062.

&&

SYNOPSIS...MJM/TAC
NEAR TERM...MJM/TAC
SHORT TERM...MWG
LONG TERM...MWG
AVIATION...DK/MPH/TAC
HYDROLOGY...JAB
Hazardous weather outlook, Jan 10, 12:43 AM EST, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
1243 AM EST Wed Jan 10 2024

NYZ045-046-056-057-062-PAZ038>040-043-044-047-048-072-110545-
Chenango-Otsego-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
1243 AM EST Wed Jan 10 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Monday.

A storm system late Friday into the weekend will bring rain, snow
and strong winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

NYZ015-022>024-110545-
Yates-Steuben-Schuyler-Chemung-
1243 AM EST Wed Jan 10 2024

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today.

Gusty southwest winds will develop this afternoon and taper off
quickly later this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Monday.

A storm system late Friday into the weekend will bring rain, snow
and strong winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-016>018-025-036-037-044-055-110545-
Northern Oneida-Seneca-Southern Cayuga-Onondaga-Tompkins-Madison-
Southern Oneida-Cortland-Tioga-
1243 AM EST Wed Jan 10 2024

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Monday.

A storm system late Friday into the weekend will bring rain, snow
and strong winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 9, 10:09 PM EST, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
1009 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Non-Tstm Wnd Dmg Penn Yan                42.66N 77.05W
01/09/2024                   Yates              NY   Fire Dept/Rescue

            Multiple trees and wires down around Penn
            Yan.

&&
Local storm report, Jan 9, 10:26 PM EST, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
1026 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Non-Tstm Wnd Dmg 2 E Watkins Glen        42.38N 76.84W
01/09/2024                   Schuyler           NY   911 Call Center

            Large tree down on Drew Rd.

&&
Local storm report, Jan 9, 10:27 PM EST, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
1027 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Non-Tstm Wnd Dmg 2 SSW Logan             42.45N 76.85W
01/09/2024                   Schuyler           NY   911 Call Center

            Wires down on Covert Rd.

&&
Local storm report, Jan 9, 10:46 PM EST, 4 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
1046 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     Flood            1 ENE Inkerman          41.30N 75.80W
01/09/2024                   Luzerne            PA   Dept of Highways

            Flooding on S. Main St./Maffett St. in both
            directions. All lanes closed.

&&

DK
Local storm report, Jan 10, 2:58 AM EST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
258 AM EST Wed Jan 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Non-Tstm Wnd Dmg Auburn                  42.93N 76.57W
01/09/2024                   Cayuga             NY   Newspaper

            Large tree uprooted and fallen onto
            two-story house, trapping three. Time
            estimated based on wind gust reports.

&&
Local storm report, Jan 10, 3:05 AM EST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
305 AM EST Wed Jan 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Non-Tstm Wnd Gst 1 SSW Mays Mills        42.66N 76.99W
01/09/2024  M59 MPH          Yates              NY   Mesonet

            Mesonet station PENN Penn Yan.

0425 PM     Non-Tstm Wnd Gst 2 NNE Venice Center     42.76N 76.53W
01/09/2024  M58 MPH          Cayuga             NY   Mesonet

            Mesonet station SCIP Scipio Center.

0945 PM     Non-Tstm Wnd Gst 2 SSW Seneca Falls      42.88N 76.81W
01/09/2024  M58 MPH          Seneca             NY   Mesonet

            Mesonet station WATE Waterloo.

1055 PM     Non-Tstm Wnd Gst Tully                   42.79N 76.12W
01/09/2024  M58 MPH          Onondaga           NY   Mesonet

            Mesonet station TULL Tully.

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 9:13 PM ESTAreal Flood AdvisoryBGMSullivan5 hr
Jan 9, 9:48 PM ESTAreal Flood AdvisoryBGMDelaware, Sullivan4 hr
Jan 9, 10:12 PM ESTRiver Flood WarningBGMDelaware12 hr
Jan 10, 3:31 PM ESTWinter Weather AdvisoryBGMOneida26 hr
Jan 9, 10:36 PM ESTAreal Flood AdvisoryBGMBradford, Susquehanna4 hr

Nearby

Wind Advisories in New York, 2024Wind Advisories in Pennsylvania, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.